Arithmetic over the rings of all algebraic integers.
Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 127-133
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
rational points of affine variety, Hasse principle, ring of all algebraic integers, capacity theory on algebraic curves, completely valued algebraically closed fields, Hilbert's tenth problem, decision procedure for diophantine equations
@article{JRAM_1986__368_152840,
author = {Robert S. Rumely},
title = {Arithmetic over the rings of all algebraic integers.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {127--133},
year = {1986},
volume = {368},
zbl = {0581.14014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1986__368_152840/}
}
Robert S. Rumely. Arithmetic over the rings of all algebraic integers.. Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 127-133. http://geodesic.mathdoc.fr/item/JRAM_1986__368_152840/